# SDR MASA97286

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46YV
- Make and model: Beech 1900D
- Aircraft serial: UE46
- System (JASC): 5220 · Emergency Exits
- Part: Latch Mechanism
- Part number: 1295140011
- Condition: Stiff
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 12,000 HOUR INSPECTION OF DOORS AND HATCHES, MAINTENANCE FOUND THE RIGHT FORWARD EMERGENCY EXIT DOOR LATCH ASSY WAS STIFF TO OPERATE.  MAINTENANCE CLEANED AND LUBED THE LATCH ASSY.  (M)
